| Catalog Number |
07P57-30 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely elevated calcium results generated on the alinity c processing module for a patient sample.The following data was provided (reference range 8.4-10.2 mg/dl): 20aug2024 sample id (b)(6) initial result generated on analyzer ac07086= 11.21 mg/dl, 21aug2024 repeat result on same analyzer = 8.59 mg/dl 21aug2024 same sample repeated on analyzer ac07085 and results = 15.78 mg/dl, 15.37 mg/dl no impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends regarding commonalities for complaint lot or complaint list number.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c calcium reagent lot 88813un24 was identified.
Event or Problem Description
The customer observed falsely elevated calcium results generated on the alinity c processing module for a patient sample.The following data was provided (reference range 8.4-10.2 mg/dl): (b)(6) 2024 sample id (b)(6) initial result generated on analyzer (b)(6) = 11.21 mg/dl, (b)(6) 2024 repeat result on same analyzer = 8.59 mg/dl (b)(6) 2024 same sample repeated on analyzer (b)(6) and results = 15.78 mg/dl, 15.37 mg/dl no impact to patient management was reported.